# SDR CA070912003

- Difficulty date: August 30, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 6,864 hours
- Engine: Cont IO520F
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: 536421
- Condition: Damaged
- Location: Crankshaft
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT/OPERATOR CONVEYED A STARTING ABNORMALITY. TROUBLESHOOTING FOUND THAT TWO TEETH WERE MISSING FROM CRANKSHAFT GEAR. ENGINE REMOVED AND SENT FOR FURTHER EVALUATION AT ATC  AMO NR 59-96. SEE SDR NR 20070912001 FROM AMO 59-96 FOR FURTHRER FOLLOW UP. (TC NR 20070912003)
